# SDR DALA2015091505661

- Difficulty date: September 14, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 58,108 hours, 41,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT ON RT FUSELAGE, SIGNIFICANT DENT 8.5" FORWARD AND 11.8" ABOVE THE ALTERNATE STATIC PORT CENTER.  ALSO, THERE ARE 8 OTHER SMALL DENTS WITHIN THE CONTROLLED AREA 18", WHICH EXCEEDS THE MAXIMUM OF 2 DENTS, 1 SIDE IN THIS AREA. NR FOR ADDITIONAL INFORMATION 044-0001: 3411-2108/001 00197 COMPLIED WITH PRI 538316-14, REV "0" AND ER/A 538316-14, REV ORIGINAL.
